MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID

DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Model Number GMM-573L
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the needle was detached from the suture while on a running suturing technique during an open vascular surgery procedure.It was reported that there were three defective sutures in total.They used new sutures to complete the case.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, while suturing fascia during an open vascular surgery procedure, the needle was detached from the suture.It was also reported that there were three defective sutures in total.They used new sutures to complete the case.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) received one device.A tactile and microscopic inspection of the sutures was performed with no abnormalities.A needle attachment test was performed on the sealed sample, and the results met the specifications for this product.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.The investigation concluded there were no abnormalities that would have caused or contributed to the reported condition.If information is provided in the future, a supplemental report will be issued.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC ACID
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7905409
Report Number9612501-2018-01713
Device Sequence Number1473186
Product Code GAM
UDI-Device Identifier10884521104150
UDI-Public10884521104150
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model NumberGMM-573L
Device Catalogue NumberGMM-573L
Device Lot NumberD7K2627X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2018
Initial Date Received by Manufacturer 09/03/2018
Supplement Date Received by Manufacturer11/06/2018
03/26/2019
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date11/29/2018
04/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1